Vamsi Pritham Pingali
Vamsi Pritham Pingali
Indian Institute of Science
Verified email at iisc.ac.in - Homepage
Title
Cited by
Cited by
Year
On Bott–Chern forms and their applications
VP Pingali, LA Takhtajan
Mathematische Annalen 360 (1), 519-546, 2014
17*2014
Load balanced short path routing in large-scale wireless networks using area-preserving maps
M Goswami, CC Ni, X Ban, J Gao, XD Gu, V Pingali
Proceedings of the 15th ACM international symposium on Mobile ad hoc …, 2014
122014
A generalised monge-amp\ere equation
VP Pingali
arXiv preprint arXiv:1205.1266, 2012
112012
A note on the deformed Hermitian Yang-Mills PDE
VP Pingali
Complex Variables and Elliptic Equations 64 (3), 503-518, 2019
102019
Existence of coupled Kähler–Einstein metrics using the continuity method
V Pritham Pingali
International Journal of Mathematics 29 (05), 1850041, 2018
102018
Gravitating vortices and the Einstein–Bogomol’nyi equations
L Álvarez-Cónsul, M Garcia-Fernandez, O García-Prada, VP Pingali
Mathematische Annalen, 1-34, 2020
92020
On coupled constant scalar curvature K\" ahler metrics
VV Datar, VP Pingali
arXiv preprint arXiv:1901.10454, 2019
82019
Representability of Chern–Weil forms
VP Pingali
Mathematische Zeitschrift 288 (1), 629-641, 2018
82018
Bargmann–Fock extension from singular hypersurfaces
VP Pingali, D Varolin
Journal für die reine und angewandte Mathematik 2016 (717), 227-249, 2016
82016
A vector bundle version of the Monge-Ampere equation
VP Pingali
Advances in Mathematics 360, 106921, 2020
72020
The deformed Hermitian Yang-Mills equation on three-folds
VP Pingali
arXiv preprint arXiv:1910.01870, 2019
72019
Computing Teichmüller maps between polygons
M Goswami, X Gu, VP Pingali, G Telang
Foundations of Computational Mathematics 17 (2), 497-526, 2017
52017
A priori estimates for a generalized Monge–Ampère PDE on some compact Kähler manifolds
VP Pingali
Complex Variables and elliptic equations 61 (8), 1037-1051, 2016
52016
Rational cuspidal curves on del-Pezzo surfaces
I Biswas, S D'Mello, R Mukherjee, V Pingali
arXiv preprint arXiv:1509.06300, 2015
52015
A fully nonlinear" Generalised Monge-Amp\ere" PDE on a torus
V Pingali
arXiv preprint arXiv:1310.1656, 2013
5*2013
A numerical criterion for generalised Monge-Ampere equations on projective manifolds
VV Datar, VP Pingali
arXiv preprint arXiv:2006.01530, 2020
42020
A characterization of finite vector bundles on Gauduchon astheno-Kahler manifolds
I Biswas, VP Pingali
arXiv preprint arXiv:1711.07169, 2017
32017
Remarks on positive energy vacua via effective potentials in string theory
SP Dabholkar, MM Disconzi, VP Pingali
Letters in Mathematical Physics 104 (7), 893-910, 2014
32014
On the boundedness of effective potentials arising from string compactifications
MM Disconzi, MR Douglas, V Pingali
Communications in Mathematical Physics 325 (3), 847-878, 2014
32014
Quillen metrics and perturbed equations
VP Pingali
Letters in Mathematical Physics 110 (7), 1861-1875, 2020
22020
The system can't perform the operation now. Try again later.
Articles 1–20